# SDR CA060129016

- Difficulty date: December 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Fractured
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY NOISE AND VIBRATION.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT ISPECTION REVEALED A FRACTURED INLET CASE STRUT. (TC NR 20060129016)
